MathSciNet Relay Station
MathSciNet bibliographic data
MR1274803 60K25
Lee, Ho Woo; Lee, Soon Seok; Park, Jeong Ok; Chae, K. C. Analysis of the $M^X/G/1$ queue with $N$-policy and multiple vacations. J. Appl. Probab. 31 (1994), no. 2, 476–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement